# SDR CALA0100348

- Difficulty date: April 12, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N19357
- Make and model: Boeing 7373T0
- Aircraft serial: 23841
- Aircraft time: 34,117 hours, 37,513 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD END OF FLOOR PAN CORRODED AT STA 986.5-1016, RBL 36-48.  THE CORRODED FLOOR PAN WEB WAS REMOVED AND A NEW FLOOR PAN WEB WAS INSTALLED IAW SRM 51-10-2, 51-40-01, AND DRAWING 65C32677.
